# SDR TWAA0000613

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON LT WING TE THE INBD FLAP HINGE SUPPORT BRACKET HAD RUST EMITTING FROM BETWEEN HINGE SUPPORT BRACKET TO ATTACH BOLT.  ACCOMP HIGH FREQ EDDY CURRENT OF HOLES IN AREA PER TWA NDT 51-00-03 PART 6.  INSTALLED NEW STUDS AND FLAP HINGE FITTING PER MM 57-40-1.
